MAUDE Adverse Event Report: MEDTRONIC, INC. CARELINK SMARTSYNC BASE; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

MEDTRONIC, INC. CARELINK SMARTSYNC BASE; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 24970A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a implantable cardioverter defibrillator (icd) implant using the mobile programmer base, there was continuous loss of telemetry and repeated disconnections from the implanted device throughout the procedure.Telemetry loss occurred prior to the device being placed on the sterile field and continued intermittently while connecting to the icd and checking measurements.Troubleshooting steps were taken to include repositioning the base from the programmer cart to the patient table, then to a tower positioned above the patient, as well as moving the patient connector closer to the patient¿s head.It was noted that wifeless fidelity was turned off during these attempts.Despite the troubleshooting steps, telemetry remained intermittent, and the connection quality was insufficient to safely proceed with defibrillation threshold (dft) testing using the base.Therefore, the session was ended, and the procedure was completed using a legacy programmer.It was then reported that a brief loss of connection occurred once with the legacy programmer, but it reconnected immediately, and no further connection issues were observed during dft testing.No patient complications have been reported as a result of this event.Application version: 4.3.5 host tablet os version: 18.5.
 
Additional Manufacturer Narrative
Continuation of d10: 2090 programmer, 24967 patient connector, m01a02 mobile programmer application medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis: performance data collected from the mobile programmer was received and analyzed.Analysis of the service logs found the customer comment that the mobile programmer base lost telemetry was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CARELINK SMARTSYNC BASE
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24051350
Report Number2182208-2026-00305
Device Sequence Number15916514
Product Code OSR
UDI-Device Identifier00763000201289
UDI-Public(01)00763000201289(11)200424
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age52 YR
Patient SexFemale